Withdrawing from zoloft...wondering if I it is going to fast
Started about a month ago weaning off zoloft. I had been at 200 mg for about the past 6 years(yes, a very long time). I have just recently been diagnosed with Migraine Associated Vertigo(MAV) and my neurologist has put me on nortriptyline help with the symptoms(I am also taking xanax to help with the dizziness). Anyway, I went down to 150 mg for about a week and a half and then just last week went down to 100mg. As of today, I am down to 50 mg. For the past two days, I have been feeling off(burning sensation in my face, some numbness and tingling in my upper back). Can these be withdrawal symptoms? Does anyone think this tapering is too fast since I have been on it for so long? Do these sound like withdrawal symptoms(I know I am supposed to come down on the zoloft as the dosage of the nortriptyline goes up), but these feelings are making me a bit concerned as they are different from what I have been experiencing with the MAV. Anyone have any thoughts? Would greatly appreciate it. Thanks.